MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TFCC FAST FIX KIT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

SMITH & NEPHEW, INC. TFCC FAST FIX KIT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number 72203986
Health Effect - Clinical Code Injury (2348)
Date of Event 09/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient re-injured the wrist and had a surgical intervention.
 
Additional Manufacturer Narrative
One 72203986 tfcc fast fix kit reported on.The product was not returned for evaluation.Due to product unavailability, the complaint could not be ultimately confirmed.Definitive conclusions, accurate investigation and evaluation were not fully possible without evaluation of physical product.If objective evidence, relevant information, packaging or product becomes available to assist with evaluation, the complaint will certainly be revisited.Factors that may affect device performance include: device ability, surgical ability, implant location and tissue condition.Final product met specifications upon release to distribution.

Brand Name
TFCC FAST FIX KIT
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8377473
Report Number1219602-2019-00249
Device Sequence Number222255
Product Code GAT
UDI-Device Identifier00885554032154
UDI-Public00885554032154
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132079
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number72203986
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/13/2019
Supplement Date Received by Manufacturer04/08/2019
Initial Report FDA Received Date02/28/2019
Supplement Report FDA Received Date04/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight68